# SDR DHL9780143C

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Supprot
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, ANGLE CRACKED AT C2 DOORS FWD TRACK SUPPORT AT CEILING OF CARGO COMPT FS 520.  FABRICATED NEW ANGLE, REMOVED AND REPLACED PER SRM 51-1-0.
